# SDR CALA2014041790848

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 70,471 hours, 9,929 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI CREW REPORTED STRONG ELEC ODOR IN FIRST CLASS.  FLIGHT ATTENDANT ALSO NOTED PLASTIC TYPE DEBRIS FROM AIR CONDITION SYS IN F - C AREA AS WELL.  ACCOMPLISHED SMOKE ODOR INSPECTIONS IAW AMM 05-51-50.  FOUND DEBRIS IN ICE DUCT FILTER, CLEANED, PERFORMED OPERATED PACKS WITH APU BLEED & ENG BLEED.  NO ODOR OR BURNING SMELL FOUND.
